Tsukuba Journal of Mathematics

Indefinite Extrinsic Spheres

Sorin Dragomir and Krishan L. Duggal

Full-text: Open access

Abstract

We study the lightlike geometry of the second fundamental form of the intersection between an algebraic hypersurface in $\mathbb{C}_{s}^{n}$ and a pseudosphere $S_{2s}^{2n-1}(2/\sqrt{k})$ including a class of extrinsic spheres which are not homotopy spheres.

Article information

Source
Tsukuba J. Math., Volume 32, Number 2 (2008), 335-348.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496165234

Digital Object Identifier
doi:10.21099/tkbjm/1496165234

Mathematical Reviews number (MathSciNet)
MR2477985

Zentralblatt MATH identifier
1166.53013

Citation

Dragomir, Sorin; Duggal, Krishan L. Indefinite Extrinsic Spheres. Tsukuba J. Math. 32 (2008), no. 2, 335--348. doi:10.21099/tkbjm/1496165234. https://projecteuclid.org/euclid.tkbjm/1496165234


Export citation